# SDR FDEA201911152938

- Difficulty date: October 31, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA6246
- Condition: Cracked
- Location: Bs 495
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H NLG WHEEL WELL WEB AT STA. 495 HAS A .200 IN. CRACK AT FASTENER HOLE ABOVE   HORIZONTAL STIFFENER. (MARKED) REPAIRED LH NLG WHEEL WELL WEB @ STA 495 REF SRM 53-10-13 FIG 201 SH. 8      'MAJOR REPAIR'   JPF
